# SDR GTIA2019122634892

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 50,303 hours, 23,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF 5000 FT, A SMELL WHAT WAS A SUSPECTED FUME EVENT FOLLOWED COM 3.226 UPON SHUTTING OFF PACK 2 THE SMELL SEEMED TO DISSIPATE.  R & R NR 1 ENG AND 2 DEOILER SEALS IAW AMM 72-60-31. OPS CHECKED GOOD. R & R THE NR  1 AND 2 RECIRCULATION FILTER IAW AMM 21-21-413.  PREFORMED PACK BURNOUT IAW TSM 05-50-00-810-831-A. OPS CHECKED GOOD. ON ALL AIR BLEED.  ACFT OK FOR SERVICE.
